Next Article in Journal
Nonlocal Modeling and Inverse Parameter Estimation of Time-Varying Vehicular Emissions in Urban Pollution Dynamics
Previous Article in Journal
Evolutionary Game Analysis of Emergency Grain Storage Regulatory Mechanisms Under Government Digital Governance
Previous Article in Special Issue
Approximate Solutions of Variational Inequalities and the Ekeland Principle
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2765

Article: The Proximal Point Method for Infinite Families of Maximal Monotone Operators and Set-Valued Mappings
Authors: by Alexander J. Zaslavski
Link: https://www.mdpi.com/2227-7390/13/17/2765

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop